the oxy contin haven't been lasting long enough only 6 hours. Does anyone know how long it takes for jurnista to work as i'm having withdrawal symptoms and increase in pain. My doctor said it could take 1 or 2 days to start to work. Any help with this question is much appreciated.
You have stopped oxycontin altogether? I bet you are having withdrawl. I do not have an answer sorry but I was wandering why you did not have your doctor add a short acting medication like oxyir. I guess you are aware by now of the formula change to oxycontin. Taking out the quick acting component has been a problem for me not mention the terrible side effects with this new compound. Did you ask your doctor to take you off the oxycontin? I take a similiar amount 80mgs three times a day and oxyir 15mgs 2 every three hours. I want off this new formula it is making me so sick so my doctor has increased my irs and I am working on weaning off the oxycontin while we decide what to change to. I have never heard of jurnesta coz is it an opiad?
- OxyContin Information for Consumers
- OxyContin Information for Healthcare Professionals (includes dosage details)
- Side Effects of OxyContin (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 6 Nov 2010 • 2 answers
Posted 29 Dec 2010 • 1 answer
Posted 10 Jan 2011 • 3 answers
Opiate Withdrawal - Does anyone have unexpained pains and symptoms months after quitting oxycontin,?
Posted 11 Mar 2011 • 4 answers
Posted 25 Apr 2011 • 2 answers